# SDR UD5960204

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Flood Light
- Part number: 30180B230
- Condition: Failed
- Location: Fwd Baggage Bay
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SBN - SMOKE CWP ILLUMINATED WITH SMOKE LIGHT IN FORWARD BAGGAGE COMPARTMENT.  MAINTENANCE RECRIMPED AND SECURED WIRES ON AFT BAGGAGE LIGHT IN FORWARD BAGGAGE BAY.  SYSTEM OPS CHECK GOOD.  (M)
